# SDR DALA2024102110218

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: DTE REQUIRED FOR REPAIR AND MODIFICATION INSTALLED ON THE RH MLG KEEL BEAM PER ER/A 619053-14AD. C/A: DTE REQUIRED FOR REPAIR AND MODIFICATION INSTALLED ON THE RH MLG KEEL BEAM PER ER/A 619053-14AD. (LP: 0614674)
